Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Van Ngai, Huynh and Penot, Jean-Paul 2016. Subdifferentiation of Regularized Functions. Set-Valued and Variational Analysis, Vol. 24, Issue. 1, p. 167.

    Luiro, Hannes 2014. On the Hamilton-Jacobi equation and infimal convolution in the framework of Sobolev-functions. Israel Journal of Mathematics, Vol. 199, Issue. 1, p. 267.

    Kuo, Li-Wei and Sahu, D. R. 2013. Bregman Distance and Strong Convergence of Proximal-Type Algorithms. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Lucet, Yves 2010. What Shape Is Your Conjugate? A Survey of Computational Convex Analysis and Its Applications. SIAM Review, Vol. 52, Issue. 3, p. 505.

    Lucet, Yves 2009. What Shape Is Your Conjugate? A Survey of Computational Convex Analysis and Its Applications. SIAM Journal on Optimization, Vol. 20, Issue. 1, p. 216.

    Penot, Jean-Paul 2008. Natural closures, natural compositions and natural sums of monotone operators. Journal de Mathématiques Pures et Appliquées, Vol. 89, Issue. 6, p. 523.

    Penot, Jean-Paul and Ratsimahalo, Robert 2007. Subdifferentials of Distance Functions, Approximations and Enlargements. Acta Mathematica Sinica, English Series, Vol. 23, Issue. 3, p. 507.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 131, Issue 4
  • August 2001, pp. 945-966

On the Yosida approximation of operators

  • Jean-Paul Penot (a1) and Robert Ratsimahalo (a1)
  • DOI:
  • Published online: 12 July 2007

A generalized Yosida approximation of monotone (and non-monotone) operators in Banach space is introduced. It uses a general potential that is not necessarily the square of the norm. It is therefore advisable to use it in cases where some other more convenient potentials are available, such as in Lp-spaces. As an illustration, the case of Nemyckii operators is considered.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *